# SDR SWAA2023121523346

- Difficulty date: November 20, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 55,418 hours, 28,473 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND OUT OF ALLOWABLE DAMAGE LIMITS AT FLOOR BEAM STA 312 UPPER SURFACE LBL 46. (REF. TTG8Q00PN8PX STEP 3)<[01] ACCOMPLISHED UPPER CHORD FLOOR BEAM REPAIR AT MAIN CABIN STA 312 BETWEEN LBL-39 TO LBL-52 REF USED B737-700 SRM 53-10-51-2R-15 STEP 4.L THRU N;[02] VERIFIED; STEP # 1. ACCOMPLISHED REPAIR
